| Model Number |
MR8-AA10 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during maintenance, the device doesn't work well and the suspicion is that there may be a problem with the bearings.At the time of event, there is no patient involvement.Additional information was received stating that detached bearings were found during evaluation.
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that the reported malfunction of bearing problem was confirmed.The likely cause of failure could be due to detached distal bearings.It was also noted that the output drive shaft was worn and laser markings were faded.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.